Our website does not support Internet Explorer. Please use Chrome, Firefox, or Microsoft Edge, or email us at hi@curistrelief.com
1

Allergy Relief (loratadine 10 mg), 365 ct

$14 per 365 count bottle per 365 count bottle


1

This daily, non-drowsy* antihistamine uses the same-strength active ingredient in Claritin to deliver 24-hour allergy relief at a fraction of the price.

Active Ingredient: Loratadine 10 mg, 365 tablets
Same Strength As: Claritin Tablets 24-Hour
Price Match Guarantee: If you find this medicine (loratadine 10 mg tablet) priced lower per tablet at another retailer within 60 days of purchase, send us an email and we'll refund the difference! Details here.

Image #1
Image #2
Image #3
Image #4
Image #5
Image #6
Image #7
Image #8
Image #1
Image #1
Image #2
Image #2
Image #3
Image #3
Image #4
Image #4
Image #5
Image #5
Image #6
Image #6
Image #7
Image #7
Image #8
Image #8

1

This daily, non-drowsy* antihistamine uses the same-strength active ingredient in Claritin to deliver 24-hour allergy relief at a fraction of the price.

Active Ingredient: Loratadine 10 mg, 365 tablets
Same Strength As: Claritin Tablets 24-Hour
Price Match Guarantee: If you find this medicine (loratadine 10 mg tablet) priced lower per tablet at another retailer within 60 days of purchase, send us an email and we'll refund the difference! Details here.

  • Daily Relief

    Daily Relief

  • Non-Drowsy*

    Non-Drowsy*

  • 10 mg

    10 mg

  • Value Size

    Value Size

  • Packaged in USA

    Packaged in USA


Are You...

An allergy sufferer who wants daily, non-drowsy* relief from indoor and outdoor allergies?

*when used as directed


Good For

Sneezing

Sneezing

Itchy, watery eyes

Itchy, watery eyes

Itchy or runny nose

Itchy or runny nose

Itchy throat

Itchy throat

 Indoor, outdoor, seasonal, and pet allergies

Indoor, outdoor, seasonal, and pet allergies

Not For

Chest congestion or phlegm. Check out Mucus Relief for those.

Goodbye Claritin, Hello Savings

Why Loratadine for Allergies?

Curist loratadine, the same active ingredient in Claritin Tablets 24-Hour, is a non-drowsy (when use as directed) antihistamine that counteracts your body's allergic response by neutralizing the "histamine" chemicals that cause irritating allergy symptoms, such as sneezing and itching. Treats both indoor allergies, like those to pets and dust, and outdoor seasonal allergies, like those to pollen and grass.

Doctor Pro Tip

Dr. Marc Goldstein, MD

“Consider taking daily a week or two before symptoms start and continue once a day to provide sustained allergy relief.”

Dr. Marc Goldstein, MD

Chief of Allergy, Pennsylvania Hospital

Everything you need to know about Loratadine

Curist Allergy Relief (Loratadine 10 mg) FAQ


Curist Allergy Relief (loratadine 10 mg) is an oral antihistamine that uses loratadine as its main ingredient. Loratadine blocks a natural chemical the body releases during an allergic reaction and helps relieve allergy symptoms.


Typically, loratadine works within 1 to 3 hours and can be taken with or without food. Loratadine provides daily relief and should only be taken once every 24 hours.


When taken as directed, Curist Allergy Relief (loratadine 10 mg) is non-drowsy. Loratadine is a “newer” antihistamine and does not cross the blood-brain barrier, which reduces the sedating effects.


Yes, Curist Allergy Relief (loratadine 10 mg) can be taken every day. Loratadine 10 mg should only be used once per day. Please use only as directed and read the product label for complete dosing instructions and warnings.


There are limited adequate and well-controlled studies on using loratadine among pregnant and lactating women. The American College of Obstetricians and Gynecologists discusses the use of antihistamines during pregnancy, but it is important to always consult with your doctor before using loratadine when pregnant or breastfeeding.


Yes, there is a generic for Claritin. Claritin is a brand name for the medicine loratadine. Both Claritin and Curist Allergy Relief have the same ingredient and strength of loratadine, 10 mg.


Loratadine 10 mg is the name and strength of the medicine in the brand Claritin. Curist Allergy Relief also contains loratadine 10 mg as its main ingredient, but at a fraction of the price of Claritin.


Claritin Tablets 24-Hour and Curist Allergy Relief both contain loratadine 10 mg. The amount of allergy relief is the same, but Curist Allergy Relief is available at a fraction of the price of Claritin.


Loratadine (generic Claritin) is available over-the-counter and can be purchased online at Curist. Curist sells generic Claritin (loratadine) online.


Yes, Curist Allergy Relief (loratadine 10 mg) is HSA eligible and FSA eligible. If you have an HSA or FSA account, you can use those funds by either:

1) Using an HSA or FSA debit card when you check out like you normally would--no other action required! At the Payment step, select "Sika | Pay with HSA/FSA" to enter your debit card information. Sika is a secure, PCI compliant payment gateway that accepts HSA & FSA payments on our behalf.

2) Using another payment method and reimbursing yourself from your HSA or FSA account later. We will automatically email you a receipt that can be submitted for reimbursement. 

Eligibility and terms are subject to change in accordance with federal guidelines. Please reach out to us at hi@curistrelief.com if you have any questions.


Ready to Switch from Claritin to Curist for Allergies?

Learn more about all things allergies - seasons, symptoms, tips, & treatments!

Allergy Blog

Ready to Switch from Claritin to Curist for Allergies?